Rocky Mountain Journal of Mathematics

Curves of Small Degree on Cubic Threefolds

Joe Harris, Mike Roth, and Jason Starr

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 35, Number 3 (2005), 761-817.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Harris, Joe; Roth, Mike; Starr, Jason. Curves of Small Degree on Cubic Threefolds. Rocky Mountain J. Math. 35 (2005), no. 3, 761--817. doi:10.1216/rmjm/1181069707.

Export citation


  • C.H. Clemens and P.A. Griffiths, The intermediate Jacobian of the cubic threefold, Ann. of Math. 95 (1972), 281-356.
  • D.A. Cox and S. Katz, Mirror symmetry and algebraic geometry, Math. Surveys Monographs, vol. 68, Amer. Math. Soc., Providence, RI, 1999.
  • D. Eisenbud, Commutative algebra, Springer-Verlag, New York, 1995.
  • W. Fulton, Intersection theory, Ergeb. Math. Grenzgeb. (3), 2 -1998.
  • P.A. Griffiths, On the periods of certain rational integrals, I, Ann. of Math. 90, (1969), 496-541.
  • --------, Variations of Hodge structure, in Topics in transcendental algebraic geometry, Ann. of Math. Studies, vol. 106, Princeton Univ. Press, Princeton, NJ, 1984.
  • P.A. Griffiths and J. Harris, Principles of algebraic geometry, John Wiley and Sons, New York, 1978.
  • J. Harris, M. Roth and J. Starr, Rational curves on hypersurfaces of low degree, in preparation.
  • R. Hartshorne, Algebraic geometry, Graduate Texts in Math., vol. 52, Springer-Verlag, New York, 1977.
  • J. Kollár, Rational curves on algebraic varieties, Ergeb. Math. Grenzgeb. (3), vol. 32 -1996.
  • J. Kollár and S. Mori, Birational geometry of algebraic varieties, Cambridge Tracts in Math. 134, Cambridge Univ. Press, 1998.
  • D. Mumford, The red book of varieties and schemes, Springer-Verlag, New York, 1988.